# SDR PNSA990802

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Condition: Laeking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE STARTED TO FLUCTUATE BETWEEN 30 TO 80 PSI.  AIRCRAFT RETURNED TO BASE, LANDING WAS NORMAL.  NO VISABLE OIL LEAKAGE WAS FOUND.  OIL LEVEL WAS LOW.  FOUND C SUMP O-RINGS LEAKING.  REPLACED O-RINGS.
